MathSciNet Relay Station
MathSciNet bibliographic data
MR875385 (88c:47015) 47A35 (44A15)
Sato, Ryotaro On the ergodic Hilbert transform for Lamperti operators. Proc. Amer. Math. Soc. 99 (1987), no. 3, 484–488.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement